Kodai Mathematical Journal

On two point distortion theorems for bounded univalent regular functions

James A. Jenkins

Full-text: Open access

Article information

Source
Kodai Math. J. Volume 24, Number 3 (2001), 329-338.

Dates
First available: 19 January 2005

Permanent link to this document
http://projecteuclid.org/euclid.kmj/1106168807

Mathematical Reviews number (MathSciNet)
MR1866369(2002h:30012)

Zentralblatt MATH identifier
0994.30016

Digital Object Identifier
doi:10.2996/kmj/1106168807

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)
Secondary: 30C75: Extremal problems for conformal and quasiconformal mappings, other methods

Citation

Jenkins, James A. On two point distortion theorems for bounded univalent regular functions. Kodai Mathematical Journal 24 (2001), no. 3, 329--338. doi:10.2996/kmj/1106168807. http://projecteuclid.org/euclid.kmj/1106168807.


Export citation